# SDR 2007UALA02732

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 42,070 hours, 15,107 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Yellow Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO YELLOW RSVR LOW LEVEL DISPLAYED ON UPPER ECAM.  GREEN SYSTEM DROPPING TOO.       FOUND PTU SUPPLY CHECK VALVE LEAKING.  REPLACED PTU SUPPLY CHECK VALVE.
